# SDR REXA2018030900180

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 29,239 hours, 26,557 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE AND AFTER TAKEOFF, GEAR WAS SLOW TO SHOW NORMALLY.  RECEIVED A NOSE GEAR DISAGREE. MESSAGE WENT OUT BEFORE QRH COULD BE RAN.  TROUBLESHOT THE GEAR DISAGREE IAW FAULT TABLE IN FIM 30-60-09-01.  FOUND NOSE GEAR CENTERING AND NR 2 WOW PROX SENSORS OUT OF ADJUSTMENT.  ADJUSTED THE SENSORS.  NR 2 DOWNLOCK SENSOR SHOWED SHORTED.  REMOVED AND REPLACED THE NR 2 DOWNLOCK SENSOR PS26A IAW AMM 32-61-05.  PERFORMED A RETRACT/EXTEND FUNCTIONAL CHECK OF LANDING GEAR IAW AMM 32-30-00. ALL CHECKS WITHIN LIMITS AND NO FAULTS.
